Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 68 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D., PLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06

12
Beyond the Michaelis-Menten equation: Accurate and efficient estimation of enzyme kinetic parameters

Choi, Boseung; Rempala, Grzegorz A.; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.7, pp.1 - 11, 2017-12

13
Asymptotically radial solutions to an elliptic problem on expanding annular domains in Riemannian manifolds with radial symmetry

Morabito, Filipporesearcher, BOUNDARY VALUE PROBLEMS, 2016-07

14
A Consistent Immersed Finite Element Method for the Interface Elasticity Problems

Jin, Sangwon; Kwak, Do Youngresearcher; Kyeong, Daehyeon, ADVANCES IN MATHEMATICAL PHYSICS, 2016

15
A multi-country analysis on potential adaptive mechanisms to cold and heat in a changing climate

Vicedo-Cabrera, Ana M.; Sera, Francesco; Guo, Yuming; Chung, Yeonseungresearcher; Arbuthnott, Katherine; Tong, Shilu; Tobias, Aurelio; Lavigne, Eric; Zanotti Stagliorio Coelho, Micheline de Sousa; Nascimento Saldiva, Paulo Hilario; Goodman, Patrick G.; Zeka, Ariana; Hashizume, Masahiro; Honda, Yasushi; Kim, Ho; Ragettli, Martina S.; Roeoesli, Martin; Zanobetti, Antonella; Schwartz, Joel; Armstrong, Ben; Gasparrini, Antonio, ENVIRONMENT INTERNATIONAL, v.111, pp.239 - 246, 2018-02

16
Siegel families with application to class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.148, no.4, pp.751 - 771, 2018-08

17
Regularity of Dual Gabor Windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ABSTRACT AND APPLIED ANALYSIS, 2013

18
Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

19
Optimal Design for One-Dimensional ALOHA Ad Hoc Networks Based on Stochastic Geometry

Lee, Seung Hee; Hwang, Gang-Ukresearcher, INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS, 2015

20
Normalizers of intermediate congruence subgroups of the Hecke subgroups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang Heon, OPEN MATHEMATICS, v.15, pp.787 - 799, 2017-06

rss_1.0 rss_2.0 atom_1.0